• question-icon

    How can fatigue and mental fogginess be managed while on Viagra?

default
Posted on Sat, 15 Jul 2017 in Urinary and Bladder Problems
Question: Hi I'm a 56 year old man and I've been using viagra for 13 years. In the last six months when I 've used 50 mg of viagra, which is the effective dose for me, I've experienced a hangover that has steadily grown to last 4 days. Symptoms are fatigue, mental fogginess, the similiar feelings and duration I get when I have an alcohol hangover. It's got to the point where I dread using it but my girlfriend is used to the positive results that it gives her.
Please advise
doctor
Answered by Dr. P. T. Patil 6 hours later
Brief Answer:
It is side effect due to cumulative side effect of Viagra and alcohol .

Detailed Answer:
Hello
Thanks for query .

The symptoms that you are getting are cumulative effects of Viagra being used over a period of long time in addition to hang over effect of alcohol .

You can take Cials in small doses (5 mg) on daily basis and take 10-20 mg of Cialis on the day of planned sexual activities .

This will help to reduce the hang over side effects that you get after taking Viagra .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil..



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 3 hours later
Thank you for the follow up. I'm not drinking any alcohol. These effects are solely from Viagra. I will follow your advice on the Cialis and see how that goes.

Thanks
doctor
Answered by Dr. P. T. Patil 12 minutes later
Brief Answer:
O.K Try it and do write if need my help

Detailed Answer:
Hello
Thanks for follow up .

Try the regime I have suggested for 3-4 weeks and do write if you need my help

Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 24 minutes later
Anything I can take to mitigate the Viagra hangover?
doctor
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
The side effects of Viagra will wane away within aweek

Detailed Answer:
Hello
Thanks for follow up .

Stop taking Viagra .You can expect to wane away the side effects of the Viagra within a week ,

Thanks and Regards,
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10188 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cialis

doctor1 MD

Hi, my boyfriend has type 2 diabetes and is suffering with ED..He is resistant and I think fearful to see a urologist. He has tried Cialis, which...

doctor1 MD

Just wondering...... I use the 10mg dose of cialis at this time. Thinking about the daily dose? Would I still need an extra tablet before sex? In...

doctor1 MD

I am a healthy 27 year old male, and have recently noticed a slight difficulty getting or maintaining a full erection. I am in great shape, but...

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two...

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The...

doctor1 MD

hi my Dr gave me sildenafil 20 mg to help with my ED, but I see its given normally for high blood pressure , i already take several meds for blood...

doctor1 MD

Hi. I would like to know what would be the best natural things (such as food etc) as well as medications to increase male libido? Also what would...

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2